# SDR SIMA202008164001

- Difficulty date: August 14, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,654 hours, 43,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND R/H O/W EMERGENCY LIGHT INOP-C/A-RAR R/H O/W EMERGENCY LIGHT BULB IAW EMB-145 AMM 33-50-10
